American Journal of Mathematical and Management Sciences, Vol 23., Nos. 3 & 4.

Dudewicz, Edward J, Bruce L. Golden and Z. Govindarajulu (eds).

Add 
to Cart
Price: $115.00


TermsAsk a Question

Syracuse: American Sciences Press, 2003. Pgs 207-404, 8vo. Paperback. Minor bumping to spine head, else fine. Clean, binding tight. Full title: American Journal of Mathematical and Management Sciences, Volume 23., Nos. 3 & 4, 2003 Near Fine Paperback 0935950540 (Item ID: 143989)


Topic Notification


Cellar Stories Facebook

Site by Bibliopolis